# SDR 29GA2019040400001

- Difficulty date: April 3, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 39,174 hours, 43,385 cycles
- Engine: Ge CT79B
- Engine time: 21,780 hours, 24,239 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING TUROUGH 10,000 FT THE RIGHT ENGINE OVTEMP ILLUMINATED FOR 15 SECOND AND THE RIGHT ENGINE TRQ DECREASED AS 2-3 POPPING SOUNDS WERE
HEARD AFTER I SEC AT ENGINE. CORRECTIVE ACTION:  R&R RH ENGINE IAW T/C 71-00-01
